feeling numb in my hands and feets

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

isergodur
Veteran Member


Date Joined Jan 2009
Total Posts : 831
   Posted 3/29/2009 4:42 PM (GMT -7)   
I was helping out in the kitchen today, not that hard work hehe.

But when i was opening jars or using my hands to cut something i felt this weird feeling in my hand like numb but not like when you sit on your hand for to long. It stopped as soon as i stopped what i was doing. I also had have the same feeling in my right calf.

Does anybody know this feeling ?
it is kind of like the electricity feeling that you get when the needles are being put in you in acupuncture.

Does this go away? i am a little scared :( No nice to loose power in your hands
24 year old female
Diagonsed with Crohns disease in December 2008..
Medication - Asacol, Remicade, Entocort


Rider Fan
Veteran Member


Date Joined May 2008
Total Posts : 1445
   Posted 3/29/2009 5:53 PM (GMT -7)   
B12 problem perhaps?
32 y/o male. Dx'ed in 1999. No surgeries.

Current meds: Humira 2/27/09. 17.5mg prednisone. Udo's Choice Probiotics (30 billion). Can't tolerate any iron supplements.

Tried SCD, didn't work, now avoiding gluten and dairy.


sjkly
Veteran Member


Date Joined Dec 2007
Total Posts : 2113
   Posted 3/29/2009 6:08 PM (GMT -7)   
Tell your doctor immediately espescially if it continues. You are on Remicade and some of the biologics are causeing MS-it goes away when you stop the med but the damage that has already been done does not go away.

mtgman
Veteran Member


Date Joined Mar 2005
Total Posts : 1289
   Posted 3/29/2009 7:34 PM (GMT -7)   
i have had these symptoms for years on and off...went to the hospital once bc i lost all the strength in my hands...
they have never found anything...had some very painful shock tests from the neurolgist...i think she did that for fun!

pb4
Elite Member


Date Joined Feb 2004
Total Posts : 20576
   Posted 3/29/2009 10:23 PM (GMT -7)   
Could be low B12 or potassium, you really should get that checked out the sooner the better.

:)
My bum is broken....there's a big crack down the middle of it! LOL :)


isergodur
Veteran Member


Date Joined Jan 2009
Total Posts : 831
   Posted 3/30/2009 3:03 AM (GMT -7)   
sjkly said...
Tell your doctor immediately espescially if it continues. You are on Remicade and some of the biologics are causeing MS-it goes away when you stop the med but the damage that has already been done does not go away.


Yes this really scares me :S But i like to think i just need vitamins i will talk to my doc tomorrow.

Thanks :)
24 year old female
Diagonsed with Crohns disease in December 2008..
Medication - Asacol, Remicade, Entocort

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 04, 2016 3:30 AM (GMT -7)
There are a total of 2,732,437 posts in 301,021 threads.
View Active Threads


Who's Online
This forum has 151185 registered members. Please welcome our newest member, monjurmuradd.
157 Guest(s), 1 Registered Member(s) are currently online.  Details
Bucko


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer